# SDR DALA2025013100750

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 93,963 hours, 12,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:38H. CORRECTIVE ACTION: RE-SECURED LIGHT ASSY PER A330 AMM 33-52. OK FOR SERVICE. (0788235)
